Are you certain it's Claritin-D ? It can't be good to snort it. It's not meant to be taken that way. Ask her why she snorts it. It's doubtful she can get high on it...
Hi and welcome to the forum...the kids today get high or should I say ''trip'' on it kinda like the old LSD of our times...it is dangerous and you should have a heart to heart talk with your daughter about this...its really popular among teens these days....hope this fills you in a bit good luck and God bless.....Gnarly .
it has DXM in it Vicki....
I'm thinking because of the pseudoephedrine ingredient, kids may think they'll get a "speed" type of feeling. Mostly it's a rapid heart rate if you take too much. Either way it's not good to abuse it. Also,Claritin-D cannot be purchased over the counter. You need to ask for it at the pharmacy and you'll get it AFTER your license is checked and recorded.
Your daughter is displaying some questionable behavior. Get on that fast!
It does??? I'm heading to the corner now...
I thought Claritin D just had loratidine and pseudoephedrine in it?
Maybe she was just telling you it was that???
ooopppss my mistake I was thinking cloracedene thats the one with dxm in it that and robatusin both are used by the kids today to ''trip'' sorry for the mistake ...
WHEW ! I'm out of the corner now! LOL Can't get ice cream there!
LOL at you Vicki...its tuff to keep up with what the kids are doing...I have friends my age that have tried it and said its a really dirty trip....nothing like LSD you trip on it but your uncomfortable at the same time at lest what I use to drop was clean ....dangerous but clean
these kids today say there are several levels of the trip depending on how much you take
my friend Tony drank a whole bottle of robatusine just to see what they where talking about
Tony still lives in active addiction...he comes by once in a wile to show me the latest in asult weapons...I keep telling him im a hunter not a sniper...lol anyways I got him as my ginipig for this stuff....and he told me his experience with the stuff
Poor Tony! I was never an "experimental" addict! LOL I only ever took that ONE THING but I try to be "up" on the others. DXM is not something to mess with...I do know that.
I think in this girl's situation, it's the pseudoE that she's taking it for. Also not good!
The "D" in Claritin-D or Zyrtec-D is pseudoephedrine, which is an ingredient used to make methamphetamine (speed). Manufacturers of street meth were sending hordes of kids into drugstores to buy up these necessary ingredients for their final product. That's why these medications are now locked up behind the pharmacy counter and require a photo ID to purchase them.
The danger for your daughter is the increased heartbeat and high blood pressure from the sudden influx of pseudoephedrine to the bloodstream. It can lead to a fatal heart arhythmia. Then there's the damage to the nasal passages and sinuses from snorting something that was never meant to be snorted.
I hope and pray she has the strength to tell her "friends" who encourage and promote this kind of behavior to go take a flying leap.